# SDR SWAA2022021412064

- Difficulty date: May 26, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 44,269 hours, 23,030 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 111A130815
- Condition: Cracked
- Location: Wheel Well Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED BS 663 L/H LOWER VAPOR BARRIER. (111A1308-7) / REMOVED CRACKED STIFFENER & INSTALLED NEW STIFFENER P/N 111A1308015 IAW 51-40-02-0G-0 & BOEING DWG 11131308 AT BS 663 LT
